AMS eContent Search Results
Matches for: msc=(51M20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] G. L. Alexanderson and John E. Wetzel. Divisions of space by parallels . Trans. Amer. Math. Soc. 291 (1985) 363-377. MR 797066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Paul H. Edelman and James W. Walker. The homotopy type of hyperplane posets . Proc. Amer. Math. Soc. 94 (1985) 221-225. MR 784167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Z. Füredi and I. Palásti. Arrangements of lines with a large number of triangles . Proc. Amer. Math. Soc. 92 (1984) 561-566. MR 760946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Paul H. Edelman. A partial order on the regions of ${\bf R}\sp{n}$ dissected by hyperplanes . Trans. Amer. Math. Soc. 283 (1984) 617-631. MR 737888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Asia Ivić Weiss. An infinite graph of girth $12$ . Trans. Amer. Math. Soc. 283 (1984) 575-588. MR 737885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Peter Greenberg. A smooth scissors congruence problem . Proc. Amer. Math. Soc. 89 (1983) 298-302. MR 712656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Matthew A. Grayson. The orbit space of a Kleinian group: Riley's modest example . Math. Comp. 40 (1983) 633-646. MR 689478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Andrew Adler. On the bisection method for triangles . Math. Comp. 40 (1983) 571-574. MR 689473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Curtis Greene and Thomas Zaslavsky. On the interpretation of Whitney numbers through arrangements of hyperplanes, zonotopes, non-Radon partitions, and orientations of graphs . Trans. Amer. Math. Soc. 280 (1983) 97-126. MR 712251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Robert Riley. Applications of a computer implementation of Poincar\'e's theorem on fundamental polyhedra . Math. Comp. 40 (1983) 607-632. MR 689477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Allan L. Edmonds, John H. Ewing and Ravi S. Kulkarni. Torsion free subgroups of Fuchsian groups and tessellations of surfaces. Bull. Amer. Math. Soc. 6 (1982) 456-458. MR 648534.
Abstract, references, and article information   
View Article: PDF

[42] Branko Grünbaum and G. C. Shephard. Tilings with congruent tiles. Bull. Amer. Math. Soc. 3 (1980) 951-973. MR 585178.
Abstract, references, and article information   
View Article: PDF

[43] R. K. Oliver. On Bieberbach's analysis of discrete Euclidean groups . Proc. Amer. Math. Soc. 80 (1980) 15-21. MR 574501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Gustavus J. Simmons and John E. Wetzel. A two-coloring inequality for Euclidean two-arrangements . Proc. Amer. Math. Soc. 77 (1979) 124-127. MR 539644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 44 of 44 found      Go to page: 1 2